MathSciNet Relay Station
MathSciNet bibliographic data
MR1387719 11K55 (28A78)
Hensley, Douglas A polynomial time algorithm for the Hausdorff dimension of continued fraction Cantor sets. J. Number Theory 58 (1996), no. 1, 9–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement